Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Std That Causes Rash

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

Can rashes cause me to be infected?

Posted by johndx, 1 Reply
Hi all, days ago, I had protected sex with a prostitute. Earlier, I had a patch of red and itchy rashes just near my pubic hair and at the part of lower body where it connects my body with penis. Sometimes it turns very red and looks like minor... Read more »

STD or no?

Posted by Anonymous, 1 Reply
I recently found red spots on the top side of the head of my penis. I had sex without a condom for about 20 seconds with a girl and then pulled out. They do not bother me and are not oozing or big. Could they be from irritation caused by the... Read more »

RASH on forearms...please help

Posted by Anonymous, 3 Replies
hi
i have a rash on my forearms. it has been coming and going, randomly, for close to 3 months. it is little red dots, not raised, on myy forearms. sometimes one spot is larger than the other, but they do not itch at all. WHAT IS THIS?!? i was... Read more »

Rash on skin of penis

Posted by Anonymous, 2 Replies
Hi All,
After having sex with a sex worker I got a rash on my penis.
Is a rash on the skin/shaft of the penis an indication of acute HIV infection? I have been getting a rash on the skin of my penis, sort of rough and then goes away and then comes... Read more »

Home tests/Rash

Posted by eh3572, 1 Reply
Just curious on what the rash for HIV looks like and does it itch? I has unprotected sex 8 days ago and now I have this itchy rash. Also do home tests work? I bought one from International Technology Exchange Corp. and I was just curious if... Read more »
Ask the Experts

STD symptoms very scared.

HEy Doctor Horwath,I am curious do any other stds cause the same symptoms that HIV causes i.e. flue like symptoms etc, If so which ones cause them.Thank you...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
STD's do not usually cause flu-like symptoms. The symptoms of primary infection with syphillis, gonorrhea, and most STD's are primarily in the genital area, although some of the symptoms of syphillis (eg. skin rash) may become more... Read more »

IS MASTURBATIN (MASTURBATION, 2010) (MASTURBATION SIDE EFFECTS, 2010) (MASTURBATION AND STD/HIV, 2010)

dear doc.. i am a 16 year old guy who is very concerned about this situation. for the past few months i have been masturbating a lot and i have also found acne on my whole face and back. is there anything i can do tohelp this...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,Your repeated episodes of "burping the nephew" (so to speak) have absolutely nothing to do with your acne outbreak. The proposed link between whacking off and getting zits is an old wives' tale, perhaps concocted by frustrated moms... Read more »

Nystatin, Desonate and my HIV/STD test reliability.

Dear Dr. Bob, I apply Nystatin/Triamcinolon Acetonide cream 30gm for my anal itching, inside the anus as well as on the perianal area and i also apply Desonate 0.05% gel for my scalp itching on a big area on my scalp. I am applying that from couple...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,Neither your Nystatin/Triamcinolone acetate cream nor your desonate gel will affect the validity of your HIV-antibody test results or alter the window period for seroconversion. Specialized (PCR) testing is not warranted.Thank you for your... Read more »

STD/STI or Not

I've been on Atripla going on 3 years. I live in an arear of the US that has a high pollen count during the Spring months and I have somethimes have some small periodic eczema flare-ups. My question or concern is that though, I had sex with...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Unfortunately I cannot diagnose the cause of your rash over the Internet. I would advise you see your HIV specialist for an evaluation. Your description does not sound worrisome for a STD, but it's worth checking out nonetheless to get... Read more »
Articles
U.S. Centers for Disease Control and Prevention

Washington: Public Health Shifts STD Focus From Testing to Tracking

Due to budget cuts caused by the recession, the Snohomish Health District's clinic in Everett advises that "STD clinic services are no longer available." The STD clinic used to offer testing and treatment, but now SHD has placed its hopes on private... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
Henry J. Kaiser Family Foundation

First Cases of Rare STD Reported Among MSM in United Kingdom

The first cases of a rare sexually transmitted disease called lymphogranuloma venereum, or LGV, have been reported in the United Kingdom, with health officials reporting 34 cases among men who have unprotected sex with men by mid-February, according... Read more »
AIDS Project Los Angeles

New STD Guidelines Issued by CDC

New sexually transmitted disease treatment guidelines, including Nonoxynol-9 recommendations, were issued in May by the Centers for Disease Control and Prevention. Sexually active adolescent females, 19 years old and under, and young adult women,... Read more »